# SDR SWAA2022012178140

- Difficulty date: April 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ON BODY STATION 540 LT SIDE AT AIR CONDITIONING BAY / REPLACED SUPPORT ANGLE ON BODY STATION 540 LT SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02.
